MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. SIZE E 10A LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 28MM I.D. SIZE E 10A LINER; PROSTHESIS, HIP
Catalog Number 30112805
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat # 010000703 lot# 7840937 g7 bonemaster ltd acet shl 52e.G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 6 weeks later due to dislocation.During the revision, the orientation of the cup was changed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted shell and liner covered in biodebris.The liner has a screw through the centre of the inner surface and is used to disassemble the liner from the shell.The shell has the screw plugs in place.No further observations could be noted for the liner from the image.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 2 ap pelvis/proximal femur radiographs are reviewed, obtained at pre-revision and post-revision time points.The prerevision radiograph shows presence of left hip total arthroplasty.Radiolucency is present at the femoral stem tip metal-bone and metal-cement interfaces which may indicate loosening.The acetabular cup lateral angle of inclination is abnormally steep.Leg length discrepancy is present, with left leg relatively short.Heterotopic bone projects just proximal to the left hip lesser trochanter and faint small heterotopic ossification projects lateral to the left hip.Post-revision ap pelvis/proximal femur radiographs shows presence of left total hip arthroplasty.The acetabular cup has been revised.The acetabular cup lateral angle of inclination is now standard.Findings are otherwise similar to the earlier pre-revision radiograph.A definitive root cause cannot be determined.The x-ray review suggests the cup inclination is a risk factor for the dislocation.The positioning of implants are at the surgeons discretion and depends on the patients anatomy.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
28MM I.D. SIZE E 10A LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23757222
Report Number0001822565-2025-04409
Device Sequence Number18684618
Product Code LPH
UDI-Device Identifier00889024520080
UDI-Public(01)00889024520080(17)280220(10)65781452
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30112805
Device Lot Number65781452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexUnknown